MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.Unit came in for power port damaged.Unit has power; and charging discharging functions are working properly, however, the unit shuts down after a few minutes with error 4d, caused feed valve being stuck due to debris inside.
 
Event or Problem Description
It was reported that the patient's device was not powering on when they arrived at a doctor's appointment and the patient's oxygen levels dropped.As a result, the patient was admitted to the hospital.A replacement device was shipped to the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.

Brand Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25303427
Report Number3004672275-2026-00146
Device Sequence Number18536566
Product Code CAW
UDI-Device Identifier00817131020063
UDI-Public(01)00817131020063
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown